Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What causes pain in chest? - Online Doctor Chats

Date : 19-Jan-2015
User rating for this question
Very Good Posted in: Lung and Chest disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2549 Questions
Doctor:
Please proceed with your query
User:Hi
User:ths is XXXXXXX
Doctor:Hello XXXXXXX
User:From last few months I am feeling a pain in my chest.....when try to bend or do some exercise...
Doctor:Ok
User:I had D vit deficiency, which I had taken treatment..and feeling better now...
Doctor:Ok
User:when I asked a general physician about my chest pain he said it may because of your vit deficiency.....so it will get cure....
Doctor:Ok
User:but the pain is still there.....this pain is not like vit deficiency pain...
Doctor:Ok
User:so can you suggest
Doctor:Ok
Doctor:Do you get pain only when you bend or exercise?
User:yaaa.....
User:if i try to move my body or something like that
User:than i feel a sudden pain...
Doctor:Ok
User:its not permanent...
Doctor:It seems like Muscle spasm
User:if i repeatedly try to move after getting the than i do not feel the pain...
Doctor:When did you check vitamin D test last time?
Doctor:what was the test result?
User:it was on September...
Doctor:Ok
User:uploaded the report...
User:able to find?
Doctor:Not able to find
User:it is not responding....
Doctor:Ok
Doctor:You can tell me the value of vitamin D
User:12.28
Doctor:Ok
Doctor:How many weeks you have taken medication?
User:i have taken the full course for more than 1 month....
User:now i am taking multi vitamin and D3 tablet regulary...
User:multi vitamin daily...
Doctor:What kind of medications you have taken like tablets or sachets?
User:D3 weekly 1
Doctor:Ok
Doctor:Ok
User:I have taken 20 injections and 3 types of tablets...
Doctor:I suggest you continue Vitamin D3 weekly
User:neurokind was the injection...
Doctor:and repeat the test
Doctor:Along with I suggest Muscle relaxants like Myospaz once a day
Doctor:you can get it primary doctor prescription
User:but doctor does this pain really relate to vit D?
Doctor:Vitamin D deficiency can cause muscle spasm, it can be due to Calcium deficiency
User:okk...
User:so what should I do for calcium?
Doctor:For calcium you need eat dairy products, raagi and green vegetables
Doctor:Drink one glass of milk daily
Doctor:Green leaf vegetables like Spinach
User:I do drink with boost..regularly
User:okkk...
Doctor:Ok
Doctor:Do not attempt to do heavy exercise
User:myospaz is a tablet?
Doctor:Yes, it is a tablet
Doctor:It is a muscle relaxant
User:i just do push up or some stretching exercise....
Doctor:Ok
User:and do regularly play badminton....weekly 5 to 8 hrs...
Doctor:Ok
Doctor:Repeat the vitamin D test ok
Doctor:You can continue your exercises
User:yaa...sure....
Doctor:Do you have any more queries?
User:i tried to upload the pic of a chest....where I feel the pain...
Doctor:Ok
User:but it is not responding...
Doctor:Ok
User:it is above the nipple level...and exactly in the middle....
User:of the chest...
Doctor:You can describe the pain like is it below sternum or above sternum
Doctor:I see
Doctor:Do you have any gastric problem like acidity?
User:i think it is just in sternum
Doctor:Ok
User:yaa I do.....feel sometime...when I escape my food...
Doctor:Ok
Doctor:It seems like spasm
User:i can feel like the sternum is steeling a bit...
User:or its just normal??
Doctor:Nothing to worry
Doctor:Seems like it is normal
User:ok.....so i will continue the tablet...along with multi vit and D3
Doctor:Do not skip meals, it increase acid secretion in stomach
Doctor:Yes
User:okkk....
User:one more query....
Doctor:you can take for 3 days
Doctor:Please proceed
User:okk....shall i stop taking the tablet after 3 days?
Doctor:You can stop and after that you can take when you feel pain
Doctor:Use it sparingly
User:i do urinate more when i take water....
Doctor:Ok
User:normally how much litter i should consume a day??and what could be the frequency of urine?
User:I am 25+ old...
User:with 60kG
Doctor:You need to consume 3 to 3.5 liters per day
User:okkk
User:and the urine freq should be??
User:so that I can come to know it is normal or abnormal?
User:yaa
User:it got disconnected
Doctor:Ok
User:and the urine freq should be??
User:so that I can come to know it is normal or abnormal?
Doctor:Normal urine output up to 2 to 2.5 liters
User:okkk.....
Doctor:Urine out put depends upon how much your consume water in day
User:i take almost 1.5 liter in office....
User:and i take more black tea....
User:daily 3 or 4
Doctor:If you consume less water it will decrease, if you drink more water i t will increase
Doctor:I see
User:with coffee cup
Doctor:Ok
User:thats the query....if i take more it increase the freq,.
User:its look like abnormal...
User:if i go out its a issue for me...
Doctor:Suppose if you drink 2 liters of water including fluids then urine output will be 800 to 2 liters
Doctor:This is normal
User:I need to keep on searching for loo...
Doctor:If you take more then definitely out put will increase
User:where I can see my friends will be enjoying with fully drinking and I will be searching for toilets...
User:I can understand....
Doctor:See do not drink at a time , drink small amount of water in sips at 10 to 15 mins interval
User:okkkies....
User:that look fine...
Doctor:Do you have any more queries?
User:i think no....
User:if anything i will ping you again....
User:thanks a lot doctor...
Doctor:Sure
Doctor:Thanks for visiting me here. Bye for now.
User:for your time
User:bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor